# SDR QXEA2019120900446

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 20,169 hours, 21,670 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, CREW RECEIVED ENG ADPT HEAT 2 CAUTION ENG INTAKE HTR ADVISORY LIGHT WENT OUT AT THE SAME TIME. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND "INTAKE LIP HTR ENG 2" CIRCUIT BREAKER POPPED. PUSHED C/B IN, CLEARED CDS FAULT REF GPM 9.2.2.1. PERFORMED ENGINE AIR INTAKE ANTI-ICING OPS TEST REF Q400 AMM 30-21-00-710-801. OPS CHECK GOOD. NO FAULTS RETURNED. CLEAR DEFECT, NO OTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
